# SDR 9722243237

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE FOUND OVERWING EXIT SIGNS INOPERATIVE.  INVESTIGATION REVEALED A WIRING PROBLEM WHICH WAS REPAIRED, OPERATIONAL CHECK OK.
